Katedra Analizy Matematycznej - lista publikacji

Nadjednostka:

[Wszystkie publikacje]


[2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1985] [1984] [1983] [1982] [1981] [1979] [1978] [1977] [1976] [1975] [1974] [1972] [1971]
1-19 z 19.

2016

18.
A remark on Bishop’s multivalued projections, UNIV. IAG. ACTA MATH. vol. 53 (2016), 13-20
17.
Pascal J. Thomas, Nikolai Nikolov, Maria Trybuła
13.
Sławomir Dinew, Vincent Guedj, Ahmed Zeriahi
10.
Pluripotential theory on compact hermitian manifolds, ANNALES DE LA FACULTÉ DES SCIENCES DE TOULOUSE vol. 25 (2016), 91-139
2.
Catherine Bénéteau, Greg Knese, Łukasz Kosiński, Constanze Liaw, Daniel Seco, Alan Sola
Cyclic polynomials in two variables, T AM MATH SOC vol. 368 (12) (2016), 8737–8754
1.
Marek Jarnicki, Peter Pflug
Continuous Nowhere Differentiable Functions - The Monsters of Analysis vol. Springer Monographs in Mathematics, xii+299 pp (2016), Springer Verlag (połaczony z Kluwer Academic Publishing)